Title of article :
Operator calculus approach to orthogonal polynomial expansions
Author/Authors :
Feinsilver، نويسنده , , P. and Schott، نويسنده , , R.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1996
Pages :
15
From page :
185
To page :
199
Abstract :
Using techniques of operational calculus we show how to compute the generalized Fourier coefficients for the Meixner classes of orthogonal polynomials. In particular, Krawtchouk polynomials are discussed in detail, including an algorithm for computing Krawtchouk transforms.
Keywords :
Operator calculus , orthogonal polynomials , Krawtchouk transform , expansions
Journal title :
Journal of Computational and Applied Mathematics
Serial Year :
1996
Journal title :
Journal of Computational and Applied Mathematics
Record number :
1546702
Link To Document :
بازگشت